# SDR AALA202407268675

- Difficulty date: July 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 74,510 hours, 34,704 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLT AT FL360 ECAM MESSAGE DISPLAYED FOR FUEL LEFT TANK PUMP 2 LOW PRESSURE, FLIGHT CREW TURNED PUMP OFF PER ECAM DIRECTIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
